# SDR AALA20130530006

- Difficulty date: May 16, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT TRANSITION PANEL FROM STATIONS 727C+8 TO 767 HAS MULTIPLE AREAS OF CORROSION AND MULTIPLE AREAS WHERE THE TRANSITION PANEL TO FRAME ATTACH RIVETS ARE PULLING THROUGH THE TRANSITION PANEL.  REPLACED THE RT HAND TRANSITION PANEL FROM STATIONS 727C+8 TO 767.
